# SDR FDEA200907292833

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 40,486 hours, 28,316 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: 65C271283
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WING DOOR SKIN IS CRACKED FWD OF AFT HINGE AREA ABOVE SEAL RETAINER REMOVED DOUBLER AND FILLER IAW SRM 51-30-2  AND INNER PANEL IAW SRM 51-30-2  FABRICATED DOUBLER AND FILLER FROM 2024 T3 .050" PO NR 9008729  DIM 14.5" X 8" FOR   DOUBLER AND 11" X 5.5" FOR FILLER IAW DWG 65C27128  ALODINED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED DOUBLER AND FILLER IAW DWG 65C27128.  CLOSED INNER PANEL IAW SRM 51-30-2.
